# SDR SWIA200412994

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,335 hours, 14,090 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING AUTO PILOT FIRST FLIGHT OF THE DAY CHECKS, THE FIRST OFFICER'S AUTO PILOT DISCONNECTS ITSELF DURING TEST.  INSPECTED AND FOUND CHAFED WIRE.  REPAIRED WIRE AS REQUIRED.  OPS CHECK GOOD, REPOSITIONED WIRING.
